This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I want to first start out by saying that by no means am I proud of what I did to myself. As a matter of fact, I've realized how stupid it was and what the possible consequences were to my body.
I use to take ephedrine (white cross tablets) on a regular basis. I wasnt an everyday user. Normally I took them about 2-3 times a week on average. I did this for about 18 years. The first 15 years I was pretty much consistant using ephedrine 2-3 times a week. Taking anywhere from 50-100mg. I quit using ephedrine about 4 months ago and will never take it again. Right now I'm dealing with anxiety and depression issues. My question is, What kind of affect do you think my ephedrine use has had on my brain chemials like the serotonin and norepherneprine chemicals. Could I have damaged them or completely destroyed them. If so, What can I do to correct this or level them back out. I know this might sound like a crazy question but I'm very concerned that I might have messed up my chemicals that control moods in my body.
It's unlikely that you have caused any permanent damage, but there may be an adjustment period, and the antidepressants called ssri's can help with that. Talk to your doctor about that if your depression and anxiety get any worse.
I too am suffering terribly from depression. I am also worried about long term use of ephedrine. I use to take 500mg-600mg + every day for about 6 months or more. I have stop taking it for about 5 years now and still I have emotional out bursts, and periods of suicidal tendencies. My question is, are there similar chemical contents from yerba mate as in ephedrine?
Hello - I abused epherdrine for 13 years, going thru a weeks reccomended dosage every 3 days. I have stopped taking it 6 years ago. I have metabolism problems, chronic headaches, depression, mood swings and am now allergic to several additives for food such as monosodium glutamate, fake sugars, nitrates. Over the first 4 years off of ephedrine, my heart would race over 110 beats then slow down the race again, since then it has regulated but....
I am worried that these are signs of permanent damage and wonder if the ephedrine may make me more susebtible to stroke, heartattack, etc.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.